# SDR SWAA2023032303901

- Difficulty date: February 17, 2023
- Submitted: March 23, 2023
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 53,322 hours, 35,875 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Bracket
- Condition: Cracked
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BRACKET LOCATED ON OUTBOARD SIDE RT PYLON TRUST REVERSER AREA AT ENGINE 2 2023-116946<[01] REPLACED BRACKET LOCATED ON OUTBOARD SIDE RT PYLON TRUST REVERSER AREA AT ENGINE 2. IAW. B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 311A2683 SHEET 26 REV: -;[02] TASK CARD COMPLETED
